Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    23
  • comments
    22
  • views
    12074

Retin-A Week 14

tanna23

681 views

It seems like my skin is just getting progressively worse. I now have three cysts on my chin.

The doxy is still making me sick. I have an upset stomach all day and I'm gassy. It's embarrassing. My stomach growls like it's empty sometimes and it's not. I've actually been eating more to just quiet my stomach. I'm trying to always stay full. Maybe i'm breaking out more and more because i'm always eating... who knows.

I've had another week feeling like i couldnt leave my house because my skin looks aweful. I just want to give up.



1 Comment


Hey,

I used to take doxy and minocycyline and had similar problems. When I was switched to amoxicillin the side effects were non-existent. I take several thousands of milligrams of amoxicillin everyday with zero problems associated with my intake.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×